# SDR DALA2025010600083

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bonding Plate
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 BROKEN BONDING PLATE HINGE ARM 4 ON R/H THS. CORRECTIVE ACTION: REPLACED BONDING PLATE ON HINGE ARM #4 ON R/H THS AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0743668)
